# SDR DXTA2016011106161

- Difficulty date: January 11, 2016
- Submitted: January 21, 2016
- Operation: Air carrier
- Aircraft: N305QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800088
- Aircraft time: 8,560 hours, 5,649 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lamp
- Condition: Inoperative
- Location: Mlg Indicator
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

RIGHT MLG POSITION INDICATOR, BOTH BULBS INOPERATIVE ON GEAR DOWN SELECTION.  FOLLOWED THE CHECKLIST, PULLED MANUAL GEAR RELEASES, PULLED GEAR BLOW DOWN, CHECKED ROTARY TEST, NO GEAR HORN AT FLAP 35, SAFE LANDING.  COMPLIED WITH MLG BLOW DOWN BOTTLE RESET & GEAR SWING.  R & R UPPER RT MLG INDICATOR LAMP.  OPS CHECKED SATISFACTORY IAW MM 32-60-00.
